Cookies on this website
We use cookies to ensure that we give you the best experience on our website. If you click 'Continue' we'll assume that you are happy to receive all cookies and you won't see this message again. Click 'Find out more' for information on how to change your cookie settings.

Original publication

DOI

10.1016/j.aim.2015.05.005

Type

Journal article

Journal

ADVANCES IN MATHEMATICS

Publication Date

20/08/2015

Volume

281

Pages

553 - 577

Keywords

Spreading models, Finite block representability, Krivine's theorem